It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Wally W on May 30, 2000 at 09:00:16:

In Reply to: dreams posted by sarah on May 30, 2000 at 05:22:09:

Hi,
Our son had nightmares caused by the seizure meds that he was on. According to what he told us the Tegritol was the worst. I don't doubt that other meds might have the same effect as the Tegritol did as far as causing nightmares.

You might try substituting with another med that does the same thing if one is available.

Wally W

: Hi everyone

: My son has been having bad dreams on and off for the past year. Recently the dreams have been worse
: and he has been crying verging on hysterical before going to bed. Has anyone come across anything like this
: with their autistic child. He is on medication and I have looked into this with his paediatrician.

: Also the dreams seem to be almost every night at the moment.

: Any ideas would be appreciated.

: Thanks

: Sarah


Follow Ups

All times are GMT -7. The time now is 09:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!